# SDR EPUA20180328001

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N3252Y
- Make and model: Cessna 208B
- Aircraft serial: 208B1088
- Aircraft time: 8,454 hours, 14,497 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable Assy
- Part number: 2660001152
- Condition: Frayed
- Location: Rt Aileron
- Part time: 8,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  THE RIGHT AILERON CABLE WAS SEVERELY FRAYED.  THE CABLE WAS RUBBING ON THE FLOOR PANEL AT BS 180.
